BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1995 >
Volume 21 Number 3 >

Please use this identifier to cite or link to this item:

Title: Mean-Periodic Solutions of Retarded Functional Differential Equations
Authors: Tsvetkov, Dimitar
Keywords: Mean-Periodic
Retarded Functional Differential Equations
Spectral-Mapping Theorems
Issue Date: 1995
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 21, No 3, (1995), 201p-218p
Abstract: In this paper we present a spectral criterion for existence of mean-periodic solutions of retarded functional differential equations with a time-independent main part.
ISSN: 1310-6600
Appears in Collections:Volume 21 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol21-num3-1995-p201-p218.pdf500.22 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License